# SDR DHL2005784502

- Difficulty date: May 15, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT UPPER SKIN IS DENTED AT WING STA.495.  EVALUATED AREA TO BE CREASED AND OUT OF LIMITS IAW B727 SRM 57-50-1 FIG 2.  CUT OUT DAMAGED AREA AND FABBED FILLER IAW B727 SRM 57-50-3 FIG 1 REPAIR 4.  REPAIR PARTS TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED IAW B727 SRM 57-50-3 FIG 1, REPAIR 4.
